Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from severe asthma attacks. Using aerocort inhaler only during attacks. Suggest diet chart?

hello Dr. I am an asthma patient. Now I m 26 years old. From last few months I got many attacks.I have not faced so many attacks ever before. what should I do. For your information, I use Aerocort inhaler , only when get asthma attacks. will regular use of inhaler make my body accustomed with the preventive power of inhaler & in future the inhaler would not effect? Please tell me too about what should be a perfect diet chart for me?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
you have allergic which things r increasing /inducing your asthma eg weather ,temp,eatng things,dust,you could stop that.but how can you stop weather , i suggest to you that you could take homeopathic medicine with inhalar .homeopathy give immunity & permanant cure of you
Dr Neeraj delhihomeopath
Answered: Fri, 15 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor